Reduced fusion systems over 2-groups of sectional rank at most 4 /

Saved in:
Bibliographic Details
Online Access:Electronic book from Proquest Ebook Central Academic Complete
Main Author: Oliver, Robert, 1949- (Author)
Format: eBook
Published: Providence, Rhode Island : American Mathematical Society, [2015]
Series:Memoirs of the American Mathematical Society ; v. 239, no. 1131.
Item Description:"Volume 239, number 1131 (third of 6 numbers), January 2016."
Physical Description:1 online resource (112 pages).
Bibliography:Includes bibliographical references and index.
ISBN:9781470427450 (e-book)
ISSN:0065-9266 ;
Access:Access limited to authorized users.